# SDR EISA96223

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK AT FS 870 BULKHEAD, RIGHT WHEEL WELL, AT APU AIR DELIVERY VALVE CUT OUT.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-09.  (M)
